Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Dynamical systems satisfying certain stability and recursive criteria

Author: Ronald A. Knight
Journal: Proc. Amer. Math. Soc. 85 (1982), 373-380
MSC: Primary 54H20; Secondary 58F25
MathSciNet review: 656106
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition for the various characteristic zero concepts to coincide is given. We prove that on locally compact spaces a flow of characteristic 0 and the center of a flow of characteristic ${0^ + }$ are almost of characteristic ${0^ \pm }$. Poisson stable flows and nonwandering flows of the zero characteristics are characterized in terms of the prolongation, prolongational limit, orbit closure, limit, and weak attraction relations. Examples showing the results are sharp are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 58F25

Retrieve articles in all journals with MSC: 54H20, 58F25

Additional Information

Keywords: Center, divergent, dispersive, dynamical system, flow, minimal, nonwandering, Poisson stable, recurrent, stability, weak attraction, zero characteristic
Article copyright: © Copyright 1982 American Mathematical Society